# SDR YENA2024011700065

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 446
- Aircraft time: 30,518 hours, 20,601 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: SEVERE TURBULANCE ENCOUNTER AND SEVERE CONVECTIVE HAIL ENCOUNTER; FUSELAGE REPAIRS PERFORMED UNDER WO 1286900 AND 1279523 & 1279523 AND CAS WO# 334-1286900.  ENGINE WORK PERFORMED BY EMBRAER MCN SOW# H9368 JB WO# 1284880.  ALL DAMAGES CAUSED BY HAIL EVENT HAVE BEEN ADDRESSED.  (DENT AND BUCKLE LOG LISTS ALL REPAIRS BY EA#, NUMBERS LISTED ON FUSELAE)( #2 ENGINE AND AIR INLET COWL REPLACED) (FOUR FWD FUSELAGE SKINS REPLACED).'
